MathSciNet Relay Station
MathSciNet bibliographic data
MR2607970 (2010m:34180) 34N05 (34C25 34D09)
Zhang, Jimin; Fan, Meng; Zhu, Huaiping Existence and roughness of exponential dichotomies of linear dynamic equations on time scales. Comput. Math. Appl. 59 (2010), no. 8, 2658–2675.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement